Header

UZH-Logo

Maintenance Infos

Bounds on the cohomological Hilbert functions of a projective variety


Brodmann, M (1987). Bounds on the cohomological Hilbert functions of a projective variety. Journal of Algebra, 109(2):352-380.

Statistics

Citations

19 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:bounds on the cohomological Hilbert functions; vector bundles
Language:English
Date:1987
Deposited On:20 Oct 2009 14:00
Last Modified:05 Apr 2016 13:29
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:https://doi.org/10.1016/0021-8693(87)90144-X
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0578.14015

Download

Full text not available from this repository.
View at publisher

Author Collaborations